Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online
Ask a Urologist   »  

Having left flank pain, moving down to bladder, urine infection, Headache, pain between shoulder blades. Put on ciprofloxcen. Can it be cancer?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
i have been having left flank pain.can feel it move down to my bladder. urine showed infection. put on ciprofloxcen. but now pain moving to under left rib cage with a palpable lump. pain between shouldER blades and headache. no fever, no sweats
had to stop.ciprofloxcen due to rapid heartbeat. can lump be cancer. left upper quadrant.

Posted Sat, 27 Apr 2013 in Urinary and Bladder Problems
Answered by Dr. Chakravarthy Mazumdar 3 hours later
I find that you are apprehensive about cancer.

Not all lumps turn into cancer. Your description is not specific to any cancer growth. It is prudent to understand where the lump is arising from and what is the nature of the lump after palpating it. If you are able to feel the lump it is most likely be very superficial. Hence these kind of lumps would not spread too fast as they have to dig through a lot of tough layers of skin.

To completely rule out your apprehension and to understand and treat the lump it is important to undergo proper examination.

The pain between the shoulder blades and near the rib cage is very non specific and needs to be checked. It could be simple gastritis as well.

Let me know if you have any specific doubts about my answer.
Above answer was peer-reviewed by
Follow-up: Having left flank pain, moving down to bladder, urine infection, Headache, pain between shoulder blades. Put on ciprofloxcen. Can it be cancer? 4 hours later
what about kidney infection? and urine.showing.infection
and having to stop.antibiotics and feeling paintraveling to.uretiers
is it possible hung kidney stone ? what caused infection?what do i do about an antibiotic
how XXXXXXX is it to stop an antibiotic ?
how does stopping antibiotic affect a kidney infection
i only aaddressed one part of my question.

Answered by Dr. Chakravarthy Mazumdar 3 hours later

The symptoms you presented have a possibility of kidney infection and Ciprofloxacin was the right choice. It is not right to stop it. There are alternative drugs to treat kidney infection like penicillin group of drugs. You should have consulted the doctor for alternatives. It is not late now you can restart another antibiotic now with the help of the doctor. If you do not completely treat the kidney infection high possibility to recur and damage the kidney and hampers its function. It is also justified to understand the reason for sudden urinary infection with an Ultrasound abdomen.

I am sorry that I could not address you other concern. If you still have further follow up I am available to answer.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor